Pages

Saturday, November 2, 2013

Over it! No More. No Thanks!

You know what?

Fuck it!

I have things to do, people to see, places to go and things to achieve. 

I did the iron transfusion last week Thursday, shot an ad the next day on Friday, rested on Saturday, had a workshop on Sunday, went to the Embassy in Pretoria this Thursday, and rested in between. So, I have wasted enough time. Monday, Tuesday and Wednesday were a write off. So was Friday. I can't afford that.

Of all the things I need to do, going to studio and doing two astrological charts are the only things left unticked. So, I am ticking those this coming week, screw how awful I feel. Seriously! Did I not once say, "Get my music career on top or die trying?" I did!! I am sure I even said, "In sickness and in health." Basically, this is what I committed myself to doing and this what I shall do. 

Oh, and they put me on the pill to control my anemia. Well, I am getting off those devil's spawns of pills. I can not function with that crap in my system. It's been three weeks, and sure, it is not a long time and I should keep with it they say, but what the doctors don't understand is that I do not have the time to be having temper tantrums, being irritable and irrational. Not right now. Maybe in December I can indulge in such useless emotions, but right now, I need to focus, and record music. I have the mind to just get off it without even calling the doctor about it. I mean, the doctor is not the boss of me, besides, if I was of sound mind, I would consult them first, but since the pill is making me go bonkers, I will just quit it. As a matter of fact, I am not drinking it tomorrow. 

Yep! Done. Pill problems done. 

So, yeah, the fact that they put me on the pill is why I am quitting the pill because it is making my reasoning skills quite minimal right now. If I wasn't on the pill, I would have taken it, as I decided to do so three weeks back because it made sense to do so, since I was NOT on the pill. Now, screw sense. I need to feel like myself and carry on with life.



Oh, what else...?

Yeah, and the weight gain thing is NOT an option. These doctors are acting as if I am exaggerating. But, I am not. I can't gain weight. Otherwise, they need to prescribe me something to counteract that side effect of the birth control pill, otherwise, they can respectfully fuck off with their, "You will only gain 2kgs at most" when I sit here, as we speak, with my jeans being WAY too tight. Two kgs doesn't make your jeans tight. So, they mustn't pacify me with untruths. The pill makes you crazy and fat. Now... Ain't nothing wrong with being crazy and fat, if you choose, but I did not sign up for such BS.

So, screw the pill. 
Studio as soon as I find a slot next week.
Oh, what else... Oh yeah, none of this gaining weight business as if I ain't in show business.

If the doctors give me trouble with my decision, they have to be prepared to prescribe some Cocaine for weight loss, and some Ecstasy or Prozac for feeling good. Otherwise, they are adding to my problems, not solving them. With all due respect... I can not be arsed feeling like shite. I like having a laugh. I don't have the time to just suddenly dip in mood and start feeling hopeless for no reason. The fuck? No, no, no... And I can't be eating tiny portions, and gaining twice the weight of the food I am eating. GTFOH!  

Am I vain? Maybe, but so friggen what? 
Am I just trying to be happy? Well, I am certainly ain't trying to be in this mess.
The medical industry man, they just create more problems... I don't even know why I thought I should take the advice of a doctor seriously, except for life and death situations. Lifestyle wise, doctors just cause more shit to happen so that you can buy more medication. I knew this, but I thought... "Not this nice lady?" Well...

Ugh, I am so over all of this crap. 
Laters.

2 comments:

Unknown said...

Why are you so anemic, dear Basi??

Inana said...

Hey Zala. I have no idea. It just happened. No internal bleeding even. So, they are fixing the symptoms not the cause right now.